MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1; CEMENTLESS STEM
Model Number 01.12.031
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 06/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02.07.2021: lot 150990: (b)(4) items manufactured and released on 5-aug-2015.Expiration date: 30-06-2020.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other reported event since 2017.Clinical evaluation performed by medical affairs manager: femoral component revision performed 5 years after primary cementless total hip arthroplasty in (b)(6) year old man.No information concerning patient general health status and the presence of comorbidities is available.In the radiographic image provided, radiolucent lines and signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
5 years and 3 months after the primary surgery the surgeon performed a revision due to a mobilized stem.

Brand Name
STEM: QUADRA-H CEMENTLESS, HA COATED LAT STEM SIZE 1
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12159065
Report Number3005180920-2021-00585
Device Sequence Number4199254
Product Code JDI
UDI-Device Identifier07630030802133
UDI-Public07630030802133
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model Number01.12.031
Device Catalogue Number01.12.031
Device Lot Number150990
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR